EconPapers    
Economics at your fingertips  
 

Lp-solutions for stochastic Navier–Stokes equations with jump noise

Jiahui Zhu, Zdzisław Brzeźniak and Wei Liu

Statistics & Probability Letters, 2019, vol. 155, issue C, -

Abstract: We study the existence and uniqueness of solutions of 2D Stochastic Navier–Stokes equation with space irregular jump noise for initial data in certain Sobolev spaces of negative order. Comparing with the Galerkin approximation method, the main advantage of this work is to use an Lp-setting to obtain the solution under much weaker assumptions on the noise and the initial condition.

Keywords: Stochastic Navier–Stokes equation; Poisson random measure; Lp-theory (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715219302093
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:155:y:2019:i:c:13

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2019.108563

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:155:y:2019:i:c:13